# SDR EE4Y2023022417246

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 27,978 hours, 23,093 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Lug
- Part number: 19003199003
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB, FOUND THE RH PYLON, INBOARD AND OUTBOARD SPARS LUGS BUSHING WITH CORROSION. WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-037426 AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
